# SDR MASA2016050312648

- Difficulty date: May 3, 2016
- Submitted: May 4, 2016
- Operation: Air carrier
- Aircraft: N88310
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000427
- Aircraft time: 3,966 hours, 2,320 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Access Panel
- Condition: Missing
- Location: Hyd System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HYDRAULIC ACCESS PANEL MISSING BEHIND NR 1 ENGINE.
